# SDR CA951209101

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu Arm
- Part number: 3010466
- Condition: Disconnected
- Location: Fuel Contrl Unit
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: E, A

## Discrepancy

(CAN)ON CLIMB OUT SHORTLY AFTER TAKEOFF THE #2 ENGINE LOST TORQUE AND AUTOFEATHERED. THE ENGINE WAS SECURED AND A SINGLE ENGINE LANDING WAS CARRIED OUT. INSPECTION FOUND THE FUEL CONTROL UNIT (FCU) ARM WAS ROTATING FREELY ON THE SERRATED WASHER THAT CONNECTS IT TO THE FCU INPUT SHAFT. THE ENGINE WAS REPLACED 76.5 HOURS EARLIER. THE ARM WAS FOUND "NOT" SECURED WITH LOCKWIRE TO THE ATTACHING NUT. THE ENGINE WAS RERIGGED AND SAFETYED AND GROUND RUN SERVICEABLE. AIRCRAFT RETURNED TO SERVICE.
